# SDR QXEA0101617

- Difficulty date: October 11, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- Aircraft time: 33,450 hours, 43,434 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - ESCAPE PATH LIGHTS ON ROWS 1 THROUGH 4 WILL NOT RESET. REMOVED AND REPLACED CONNECTOR PIN. OPERATIONAL CHECK IS GOOD. AIRCRAFT RETURNED TO SERVICE.
